OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.14 (1982) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6414

Title: Zur Darstellung von Lösungen einer Klasse linearer partieller Differentialgleichungen
Authors: Püngel, Jürgen
Issue Date: 1982
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Jürgen Püngel, "Zur Darstellung von Lösungen einer Klasse linearer partieller Differentialgleichungen", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 14 (1982), pp. 71-84.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
14 (1982)
Abstract: Questa nota riguarda la costruzione di operatori differenziali lineari \[ T=\overset{n}{\underset{i=0}{\sum}}\overset{m}{\underset{k=0}{\sum}}a_{ik}(z,\zeta)\frac{\partial^{i+k}}{\partial z^{i}\partial\zeta^{k}}, \] $(z,\zeta)\epsilon\mathbf{D\subset C^{\textrm{2}}}$che trasformano tutte le soluzioni u (z, $\zeta$) di equazioni u$_{z\zeta}$+ a($z,\zeta$)u$\zeta$+ b$(z,\zeta)$u$_{z}$= 0 in soluzioni $\tilde{u}$=Tu di equazioni $\tilde{u}_{z\zeta}$+$\tilde{a}$$(z,\zeta)$$\tilde{u_{\zeta}}$+$\tilde{b}$$(z,\zeta)\tilde{u_{\zeta}}$=0
\[ T=\overset{n}{\underset{i=0}{\sum}}\overset{m}{\underset{k=0}{\sum}}a_{ik}(z,\zeta)\frac{\partial^{i+k}}{\partial z^{i}\partial\zeta^{k}}, \] $(z,\zeta)\epsilon\mathbf{D\subset C^{\textrm{2}}}$which map all solutions u (z, $\zeta$) of equations u$_{z\zeta}$+ a($z,\zeta$)u$\zeta$+ b$(z,\zeta)$u$_{z}$= 0 into solutions $\tilde{u}$=Tu of equations $\tilde{u}_{z\zeta}$+$\tilde{a}$$(z,\zeta)$$\tilde{u_{\zeta}}$+$\tilde{b}$$(z,\zeta)\tilde{u_{\zeta}}$=0
URI: http://hdl.handle.net/10077/6414
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.14 (1982)

Files in This Item:

File Description SizeFormat
PungelRendMat14.pdf792.92 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.